# SDR DL73S970640

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR NOTED IN COCKPIT AND CABIN.  REPLACED BOTH LT AND RT WATER BAGS, RAN PACKS OFF ENG AND NO SMELLS NOTED.
